# SDR AALA201808289026

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 28,662 hours, 11,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS DAMAGED.  MAINTENANCE REPLACED THE LENS IAW AMM 20-00-00, AND PEFORMED A SATISFACTORY OPERATIONAL CHECK.
